解含转向点问题的完全指数型拟合差分方法  

Completely Exponentially Fitted Finite Difference Methods for Problems of Turning Point

在线阅读下载全文

作  者:陈明伦[1] 王国英[2] 

机构地区:[1]重庆交通学院 [2]南京大学

出  处:《应用数学和力学》1990年第1期67-77,共11页Applied Mathematics and Mechanics

摘  要:本文对含转向点的微分方程边值问题建立了完全指数型拟合差分格式,证明了此格式具有一阶一致收敛性.推广了Miller的方法,简化了证明过程.数值结果表明本格式比Il'in格式要好.In this paper we construct a completely exponentially fitted finte difference scheme for the boundary value problem of differential equation with turning points, extending Miller's method [1] and simplifying the method of the proof. We prove the first order uniform convergence of the scheme. The numerical results show that it is better than I1 'in's scheme.

关 键 词:拟合差分法 微分方程 转向点 

分 类 号:O241.3[理学—计算数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象